Journal of Differential Geometry

Coerciveness in the Neumann problem

W. J. Sweeney

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 6, Number 3 (1972), 375-393.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214430499

Digital Object Identifier
doi:10.4310/jdg/1214430499

Mathematical Reviews number (MathSciNet)
MR0298708

Zentralblatt MATH identifier
0255.58008

Subjects
Primary: 58G05

Citation

Sweeney, W. J. Coerciveness in the Neumann problem. J. Differential Geom. 6 (1972), no. 3, 375--393. doi:10.4310/jdg/1214430499. https://projecteuclid.org/euclid.jdg/1214430499


Export citation